# SDR MWEA97465

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Condition: Cracked
- Location: Nlg Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT NLG DOORS RT AND LT AFT HINGE POINTS CRACKED ON PREV REPAIR.  MAINT REPAIRED IAW SRM 53-05 FIG 67.
